Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: E. C. Titchmarsh
Title: Eigenfunction expansions associated with second order differential equations,
Additional book information: Part 2. Oxford University Press, 1958. 11+404 pp. $11.20.

Review Information:

Reviewer: Philip Hartman
Journal: Bull. Amer. Math. Soc. 65 (1959), 151-154
DOI: https://doi.org/10.1090/S0002-9904-1959-10307-4